Relieves symptoms of cold and flu
Reduces temperature (fever)
Sugar and colour free
3 months to 9 years
Up to 8 hours of relief
Nurofen for Children is an orange flavoured ibuprofen suspension designed to relieve pain as well as fight cold and fever symptoms and also:
The active ingredient of Nurofen For Children Cold Fever and Pain Orange Flavour (which makes this medicine work) is ibuprofen which is a non-steroidal anti-inflammatory (NSAID)
Nurofen For Children Cold Fever and Pain Orange Flavour is used as an analgesic (painkiller) for the relief of teething and toothache pain, muscular minor aches and sprains, sore throats, and symptoms of cold and flu as well as the symptomatic relief of headaches.
Nurofen For Children Cold Fever and Pain Orange Flavour also brings down a high temperature (fever) including post-immunization fever.
Nurofen For Children Cold Fever and Pain Orange Flavour is colour free and sugar free.
Nurofen For Children Cold Fever and Pain Orange Flavour is a orange flavoured Ibuprofen Suspension for babies 3 months plus to 6 years. It is used for the relief of:
Pain in Babies & Children
As your little one is growing up, there are many things which can cause them pain or discomfort. This can range from teething pain, to minor injuries from bumps or knocks.
Common types of pains in children
When little ones are growing they can experience a variety of aches and pains. Toddlers and children can easily acquire minor injuries from bumps and knocks while playing or learning to walk. But they may also experience general aches and pains in their legs, head and ears.
Below we discuss growing pains and headaches. For information on pain associated with sore throats, coughs, and colds, visit our information pages on these ailments.
While harmless, growing pains (mainly in the leg) in children can cause them discomfort. Growing pain is common in young children and pain is usually felt mainly in the leg muscles, not the joint, and gets worse in the evening or night-time. But the actual cause of growing pains isn’t clear. They can come on after lots of exercise. They usually appear in more active children aged three to four years old and can continue into the early teens. Growing pains in children can come and go and might last months, or years.
You can take comfort that growing pains usually aren’t an indication of anything serious, however.
Headaches in children can be different to adult headaches. The most common headache disorders are migraine and tension type headaches. Regular headaches that affect the whole head and come with vomiting or stomach pain could be an indication of a migraine in a child.
Tension headaches in children usually last around 30 minutes.
A high temperature is very common in young children. The temperature usually returns to normal within 3 or 4 days.
A normal temperature in babies and children is about 36.4C, but this can vary slightly from child to child.
A high temperature is 38C or more.
A high temperature is the body’s natural response to fighting infections like coughs and colds.
Many things can cause a high temperature in children, from common childhood illnesses like chickenpox and tonsillitis, to vaccinations.
Your child might:
Use a digital thermometer, which you can buy from pharmacies and supermarkets, to take your child’s temperature.
You can usually look after your child or baby at home. The temperature should go down over 3 or 4 days.
give them plenty of fluids
look out for signs of dehydration
give them food if they want it
check on your child regularly during the night
keep them at home
give them paracetamol if they’re distressed or unwell
get medical advice if you’re worried about your child
do not undress your child or sponge them down to cool them, a high temperature is a natural and healthy response to infection
do not cover them up in too many clothes or bedclothes
do not give aspirin to children under 16 years of age
do not combine ibuprofen and paracetamol, unless a GP tells you to
do not give paracetamol to a child under 2 months
do not give ibuprofen to a child under 3 months or under 5kg
do not give ibuprofen to children with asthma
Nurofen For Nurofen For Children Cold Fever and Pain Orange Flavour Reviews
After using Nurofen For Children Cold Fever and Pain Orange Flavour, it’s helpful to let others know about your experience. Reviews of an item help other users know that medicines received have helped the condition it is claimed for, how well the treatment worked or any issues to be aware of. We invite our users to leave a review of both their treatment and of the service provided. Click on the reviews tab to see if there has been feedback on this item.
Price of Nurofen For Children Cold Fever and Pain Orange Flavour in UK
Buy Nurofen For Children Cold Fever and Pain Orange Flavour at Dock Pharmacy Essex UK, UK Online Pharmacy.
Does Nurofen For Children Cold Fever and Pain Orange Flavour contain paracetamol?
Nurofen For Children Cold Fever and Pain Orange Flavour contains ibuprofen – it does not contain paracetamol.
Nurofen For Children Cold Fever and Pain Orange Flavour contains ibuprofen – Calpol contains paracetamol.
You should speak to your doctor before you give both products
For oral and short-term use only. Shake the bottle well before use.
Use the syringe inside to measure the dose accurately. Read the enclosed leaflet carefully before use.
Not Suitable for children under 3 months of age or weighing less than 5kg.
Fever caused by immunisation:
Babies and children 3 months and over Weighing more than 5kg: One 2.5ml dose if necessary give second 2.5ml dose 6hrs later
Do not give more than 2 doses in a 24 hour period. If the fever is not reduced, consult your doctor.
Fever, pain and symptoms of cold and flu:
3 – 6 months Weighing over 5kg: One 2.5ml dose 3 times a day.
Do not use for more than 24 hours.
If symptoms persist after 24 hours, consult your doctor.
6 – 12 months: One 2.5ml dose 3 or 4 times in 24 hrs
1 – 3 years: One 5ml dose 3 times in 24 hrs
4 – 6 years: One 7.5ml (5ml + 2.5ml) dose 3 times in 24 hrs
7 – 9 years: One 10ml (5ml + 5ml) dose 3 times in 24 hrs
Doses should be given every 6 – 8 hours.
Leave at least 4 hours between doses.
For children above 6 months, if symptoms persist after 3 days, consult your doctor.
KEEP ALL MEDICINES OUT OF SIGHT AND REACH OF CHILDREN
WARNING: Do not take more medicine than the label tells you to.
DO NOT GIVE THIS PRODUCT IF YOUR CHILD:
Is under 3 months old or weighs less than 5kg
Has (or has had two or more episodes of) a stomach ulcer, perforation or bleeding
Is allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers
Is taking other NSAID painkillers, or aspirin with a daily dose above 75mg
Has a fructose intolerance
SPEAK TO YOUR DOCTOR OR PHARMACIST BEFORE GIVING THIS PRODUCT IF THE CHILD:
Has or had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated
Like all medicines, this medicine can cause side effects, although not everybody gets them.
The most common side effect is irritation of the stomach which
can cause problems such as indigestion and heartburn
If your child experiences any of the following, stop
giving this medicine and tell your doctor immediately:
• blood in the stools (faeces/motions)
• black tarry stools
• vomiting blood or dark particles that look like coffee grounds
• unexplained wheezing, asthma, shortness of breath, skin rash
(which may be severe with blistering or peeling of the skin),
itching or bruising, severe skin reactions including
Stevens-Johnson syndrome, racing heart, fluid retention
(swollen ankles or decreased levels of passing urine)
• stiff neck, headache, nausea, vomiting, fever and
• face, tongue or throat swelling (these can be signs
of serious allergic reactions)
• A severe skin reaction known as DRESS (Drug reaction
with eosinophilia and systemic symptoms) syndrome
can occur. Symptoms of DRESS include: skin rash, fever,
swelling of lymph nodes and an increase of eosinophils
(a type of white blood cells).
• A red, scaly widespread rash with bumps under the skin and blisters mainly localised on the skin folds, trunk, and upper extremities accompanied by fever at the initiation of treatment (acute generalised exanthematous pustulosis) (frequency not known
The active ingredient is Ibuprofen 100 mg per 5ml of medicine.
The other ingredients are:
Maltitol liquid, water, glycerol, citric acid, sodium citrate,
sodium chloride, sodium saccharin, orange or strawberry
flavour, xanthan gum, polysorbate 80, domiphen bromide
Only logged in customers who have purchased this product may leave a review.
There are no questions yet, be the first to ask something for this product.
Treatment of moderate to severe atopic dermatitisLearn More
Treatment of moderate to severe atopic dermatitisLearn More
Movelat Relief Gel is for local relief of pain and inflammation caused by: